# SDR CA111121001

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,451 hours
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: E5367
- Condition: Iced
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION ON RT ENGINE, ACFT RETURNED TO BASE. TROUBLESHOT AND FOUND THE SPINNER TO HAVE ICE ACCUMULATED ON THE INTERIOR.  ICE WAS REMOVED, SPINNER WAS CLEANED AND ENGINE/PROPELLER OPERATIONAL.  GROUND CHECKS WERE CARRIED OUT WITH NO FURTHER VIBRATIONS NOTED.
